Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Cheyenne, WY

May 29, 2011Albany County, Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 29, 2011, 9:07 PM MDT for Albany County, Converse County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2011, 9:07 PM MDT (03:07 UTC)
Expired
May 29, 2011, 9:31 PM MDT
In force
24 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Albany County, WY, Converse County, WY

The radar

The Cheyenne radar (KCYS), 131 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS55 KCYS 300307
SVRCYS
WYC001-009-300345-
/O.NEW.KCYS.SV.W.0006.110530T0307Z-110530T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
907 PM MDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
  EXTREME SOUTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 945 PM MDT

* AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHEAST OF WHEATLAND RESERVOIR #3...OR
  35 MILES WEST OF WHEATLAND...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARRETT AND WINDY PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4197 10577 4243 10557 4240 10556 4236 10536
      4230 10529 4187 10559
TIME...MOT...LOC 0307Z 211DEG 34KT 4202 10560
WIND...HAIL <50MPH 1.00IN

$$

COX
2 follow-up statements
711 
WWUS55 KCYS 300326
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
926 PM MDT SUN MAY 29 2011

WYC001-009-300345-
/O.CON.KCYS.SV.W.0006.000000T0000Z-110530T0345Z/
ALBANY WY-CONVERSE WY-
926 PM MDT SUN MAY 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME SOUTH
CENTRAL CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 945 PM MDT...

AT 924 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
SEVERE THUNDERSTORM HAD WEAKENED CONSIDERABLY...BUT IT STILL MAY BE 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AS THE STORM 
COLLAPSES. THIS STORM WAS LOCATED NEAR GARRETT...OR 29 MILES WEST OF 
WHEATLAND...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINDY PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4197 10577 4243 10557 4240 10556 4236 10536
      4230 10529 4187 10559
TIME...MOT...LOC 0325Z 208DEG 27KT 4211 10552
WIND...HAIL 60MPH <.75IN

$$

COX
962 
WWUS55 KCYS 300331
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
931 PM MDT SUN MAY 29 2011

WYC001-009-300340-
/O.CAN.KCYS.SV.W.0006.000000T0000Z-110530T0345Z/
ALBANY WY-CONVERSE WY-
931 PM MDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CONVERSE
AND NORTHEASTERN ALBANY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. BRIEF HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THIS STORM.

LAT...LON 4197 10577 4243 10557 4240 10556 4236 10536
      4230 10529 4187 10559
TIME...MOT...LOC 0330Z 211DEG 34KT 4221 10545

$$
COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:48 PM MDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 29, 5:48 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MDT SUN MAY 29 2011

.UPDATE...
BASED ON THE LATEST SURFACE ANALYSIS WE ARE BECOMING MORE
CONCERNED WITH THE POTENTIAL FOR DENSE FOG DEVELOPING ACROSS AREAS
ALONG AND EAST OF THE LARAMIE RANGE THIS EVENING AND CONTINUING
OVERNIGHT. SURFACE OBS WERE INDICATING THAT CEILINGS WERE
CONTINUING TO DROP ACROSS MANY OF THE OBS SITES EAST OF THE
LARAMIE RANGE. THIS COMBINED WITH THE SURFACE LOW CONTINUING TO
DEVELOP ACROSS COLORADO SHOULD RESULT IN WEAK UPSLOPE FLOW
CONDITIONS TONIGHT. SOME DECOUPLING OF THE BOUNDARY LAYER MAY
ALSO CAUSE TEMPERATURES TO DROP WHICH WILL INCREASE THE INVERSION
AND THE DURATION OF THE FOG. WE ARE A BIT CONCERNED WITH THE
SHOWER ACTIVITY IN CENTRAL WYOMING MOVING INTO CONVERSE AND
NIOBRARA COUNTIES WHICH MAY HELP SCOUR OUT THE FOG LATER THIS
EVENING...SO WE MAY END UP HAVING TRIM BACK THE DENSE FOG ADVISORY
TOWARDS MIDNIGHT. WE WILL GO AHEAD AND PUT AN ADVISORY OUT FOR NOW
BECAUSE THAT REGION IS STARTING TO SEEING DETERIORATING CONDITIONS
ALREADY.

COX

&&

.AVIATION...00Z TAFS

SEEING CEILINGS BEGINNING TO COME DOWN EAST OF THE LARAMIE RANGE
LATE THIS AFTERNOON IN EASTERLY UPSLOPING WIND FLOW. EXPECT MOST
AERODROMES TO FALL BELOW IFR CONDITIONS AT OR SHORTLY AFTER
SUNSET. THESE CONDITIONS TO CONTINUE THIS EVENING INTO EARLY MONDAY
WHEN WINDS SHIFT TO THE SOUTHWEST. SHOULD SEE RAPID LIFTING OF
CLOUDS AT THAT POINT...AROUND THE 10Z TO 12Z TIMEFRAME. VERY STRONG
SOUTHWEST WINDS STILL ON TAP MONDAY MORNING THROUGH THE AFTERNOON
THAT WILL CAUSE TURBULENCE PROBLEMS AT MOST AIRPORTS.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 437 PM MDT SUN MAY 29 2011/

UPDATE...
LOOKING AT THE LATEST WEB CAMS JUST NORTH OF CHEYENNE ON
INTERSTATE 25 AND CALLING THE PLATTE COUNTY DISPATCHER IT APPEARS
LIKE THE DENSE FOG WAS BEGINNING TO SETTLE ACROSS BORDEAUX AND
WHEATLAND. SEVERAL SURFACE OBSERVATIONS WERE ALSO INDICATING
RELATIVE HUMIDITIES AROUND 100 PERCENT. AS A RESULT...WE WENT AHEAD
AND ISSUED A DENSE FOG ADVISORY FOR ZONE 106 WHICH INCLUDES AREAS
NEAR CHUGWATER NORTH TO WHEATLAND AND A COUPLE OF LOCATIONS WEST
IN ALBANY COUNTY. WE MAY GO AHEAD AND ISSUE A DENSE FOG ADVISORY
FOR SEVERAL COUNTIES ALONG AND JUST NORTH OF THE WARM FRONT IN
EXTREME SOUTHEAST WYOMING AND PORTIONS OF THE NEBRASKA PANHANDLE
IN A LITTLE WHILE. LACK OF WIND AND STRATUS BUILD DOWN EFFECTS
SHOULD CONTRIBUTE TO THIS DENSE FOG.

COX

PREV DISCUSSION... /ISSUED 238 PM MDT SUN MAY 29 2011/

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
SFC WARM FRONT HAS LIFTED INTO FAR SOUTHERN SECTIONS OF THE CWA
THIS AFTERNOON WITH SOME DECREASE IN CLOUDS NOTED POST-FROPA.
CONVECTION HAS BEEN HELD OFF DUE TO THE COOL SFC TEMPS AND MID-
LEVEL DRY SLOT BUT SOME TRYING TO FORM OVER THE MTNS NOW. SHOULD
SEE SOME SHOWERS MOVE ACROSS PARTS OF THE CWA TONIGHT AS UPPER LOW
OVER NEVADA BEGINS TO ACCELERATE TO THE NORTHEAST TONIGHT...
ARRIVING OVER THE NORTHERN PLAINS BY LATE MONDAY. SOME FOG AND
DRIZZLE SHOULD REDEVELOP OVER THE EASTERN PLAINS TONIGHT AS LOW
LEVEL UPSLOPE INCREASES A BIT WITH VERY MOIST AIRMASS IN PLACE.
A PACIFIC FRONT WILL MOVE ACROSS THE CWA LATER TONIGHT AND EARLY
MONDAY WITH STRONG BORA TYPE WINDS DEVELOPING BEHIND IT. HAVE
MAINTAINED THE HIGH WIND WATCH BUT TRIMMED PORTIONS OF IT AS SOME
QUESTION AS TO WHERE THE HIGHER WINDS WILL OCCUR. OMEGA FIELDS
WOULD TEND TO LIMIT THE STRONGER WINDS FURTHER EAST OF THE MTNS
BUT STILL LOOKING DECENT NEAR THE MTNS...ESPECIALLY THE LARAMIE
RANGE. DRIER AIR WILL SPREAD OVER MONDAY WITH ANY LINGERING
SHOWERS COMING TO AN END MONDAY EVENING. TUESDAY WILL BE DRY AND
WARMER AS UPPER RIDGING INCREASES OVER THE REGION.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
MAIN FORECAST IMPACT WILL BE FROM BUILDING UPPER RIDGE AND
ABOVE NORMAL TEMPERATURES AGGRAVATING HYDROLOGIC CONCERNS. ON
WED THE 12Z GFS IS TRENDING MORE PROGRESSIVE THAN ECMWF AND PREV
GFS RUN WITH UPPER LOW OVER PAC NW AND RIDGE AXIS ACROSS THE PLAINS.
500MB HEIGHTS AND THICKNESS VALUES LITTLE LOWER OVER ERN WYOMING. AS
A RESULT THE LEE SFC TROUGH WILL BE A LITTLE STRONGER WITH MORE
WESTERLY FLOW INFLUENCE IN THE WESTERN PORTIONS OF THE CWA. GFS
MOVES 700MB THERMAL RIDGE FROM SRN WY INTO NEBR ON WED WITH +14C
TEMPS...WHICH WILL BRING SFC MAX TEMPS UP 10-15 DEGREES ABOVE NORMAL.
ON THU THE GFS SHIFTS UPPER LOW INTO WRN MT WITH ECMWF HOLDING BACK
OVER OR/ID. THIS SHIFTS THERMAL AXIS FARTHER EAST AND DROPS TEMPS AT
LEAST 5C FROM WED. WITH THE CHANGE IN MODEL TRENDS AT 12Z VS 00Z
GFS AND ENSEMBLES...WILL KEEP CURRENT FCST OF WARMING AND BUILDING
UPPER RIDGE WED AND THU WITH JUST SLIGHT DROP IN MAX TEMPS WITH
INFLUENCE OF TROUGH IN THE WEST. HAVE KEPT POPS DRY THROUGH THE
PERIOD WITH SLIGHT INCREASE ON SATURDAY AS MODELS TRENDING TOWARD
SOME SHORTWAVE ENERGY SHIFTING UP THROUGH COLORADO.

AVIATION...18Z TAF ISSUANCE...
CIGS WILL CONTINUE TO RISE TO MVFR THIS AFTERNOON ACROSS SRN
WYOMING AS WARM FRONT PUSHES NORTH. STILL PATCHY AREAS OF
FOG AND IFR CIGS/VSBYS WITH LIGHT RAIN OR DRIZZLE WILL REMAIN
NORTH OF CYS TOWARD CDR IN WRN NEBR. SOME CONVECTION WILL
DEVELOP THIS AFTN FROM LAR TO RWL IN WARM SECTOR WITH GUSTY
SE SFC FLOW. AREAS IN WRN NEBR PANHANDLE WILL DROP BACK INTO
MVFR TO IFR IN NORTH AS SFC LOW STRENGTHENS IN NE CO. IN THE
WEST AS SFC FRONT SHIFTS EAST THE SFC WINDS WILL SHIFT TO
SW THEN WEST WITH SCATTERED SHOWERS. SFC WINDS WILL INCREASE
DRAMATICALLY AFT 12Z TO 15Z ACROSS AREA FROM WEST TO EAST
WITH FRONTAL PASSAGE. EXPECT WEST WINDS 30-40 MPH WITH GUSTS
TO 50 MPH TOWARD 18Z MON.

FIRE WEATHER...NO CONCERNS AS RECENT RAINS HAVE FUELS NON-
CRITICAL. STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP OVER MUCH
OF SOUTHEAST WYOMING MONDAY THEN LESS WIND EXPECTED MONDAY NIGHT
ONWARD. TEMPERATURES WILL TURN MUCH WARMER TUESDAY AND REMAIN
QUITE WARM WEDNESDAY AND THURSDAY WITH DRY WETHER AS WELL.

HYDROLOGY...MAIN AREA OF PRECIPITATION HAS SHIFTED NORTH OF THE CWA
WITH SOME CONVECTION DEVELOPING IN WESTERN CWA. TEMPS HAVE WARMED
CONSIDERABLY BETWEEN LAR AND RWL TO SARATOGA THIS AFTN SO SNOWMELT
HAS INCREASED. RIVER LEVELS HAVE DROPPED A LITTLE IN WEST WITH MOST
PRECIP EARLIER IN THE DAY IN EASTERN AREAS. FRONTAL PASSAGE STILL ON
TRACK OVERNIGHT INTO MONDAY MORNING WILL BRING SOME SHOWERS BUT KEEP
RIVER LEVELS STEADY TO SLOWLY RISING AS TEMPS INITIALLY REMAIN
NORMAL. STRONG WINDS MONDAY AFTERNOON SHOULD HELP REDUCE SOME OF
THE SNOWCOVER AND EXCESS MOISTURE IN THE AREA...BUT WARMING STILL
ON TRACK TUE-THU INTO THE 80S WHICH WILL INCREASE FOR MORE RAPID
SNOWMELT AND RUNOFF.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...DENSE FOG ADVISORY UNTIL 9 AM MONDAY FOR WYZ106.
     HIGH WIND WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR WYZ101-
     WYZ104-WYZ105-WYZ106-WYZ109-WYZ110-WYZ115-WYZ116-WYZ117-
     WYZ118.
     DENSE FOG ADVISORY UNTIL 9 AM MONDAY FOR WYZ101-WYZ102-WYZ107-
     WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
     FLOOD WATCH UNTIL 9 AM MONDAY FOR WYZ111-WYZ113.
     FLOOD WATCH FROM NOON MONDAY TO 6 PM WEDNESDAY FOR WYZ111-WYZ113.
NE...DENSE FOG ADVISORY UNTIL 9 AM MONDAY FOR NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM...RE
LONG TERM/AVIATION...SLA
Hazardous weather outlook, May 29, 8:49 PM MDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
849 PM MDT SUN MAY 29 2011

WYZ101>119-301145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
849 PM MDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

PATCHY DENSE FOG WILL BECOME MORE WIDESPREAD AS THE NIGHT WEARS ON
ACROSS AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR. SEE THE
LATEST DENSE FOG ADVISORY FOR FURTHER DETAILS. ISOLATED
THUNDERSTORMS ARE ALSO POSSIBLE ESPECIALLY WEST OF THE INTERSTATE 25
CORRIDOR THIS EVENING. THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE...BUT SOME PEA SIZE HAIL CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WEST WINDS WILL DEVELOP MONDAY BEHIND A PACIFIC FRONTAL
PASSAGE. WINDS SPEEDS MAY GUST IN EXCESS OF 60 MPH MONDAY AFTERNOON
IN WIND PRONE AREAS. PLEASE SEE THE HIGH WIND WATCH FOR DETAILED
INFORMATION.

MUCH ABOVE NORMAL TEMPERATURES LOOK INCREASINGLY LIKELY FOR THE
MIDDLE OF THE WEEK AND BEYOND. THIS WILL ACCELERATE MOUNTAIN SNOW
MELT AND WILL HEIGHTEN FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-301145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
849 PM MDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

AREAS OF FOG WILL BECOME MORE DENSE AND WIDESPREAD AS THE NIGHT
WEARS ON. SEE THE LATEST DENSE FOG ADVISORY FOR FURTHER DETAILS.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...BUT THESE STORMS
ARE NOT EXPECTED TO BECOME STRONG OR SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WEST WINDS WILL INCREASE BEHIND THE PASSAGE OF A PACIFIC FRONT ON
MONDAY. WINDS SPEEDS MAY GUST UP TO 45 MPH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM MDTFlood WatchCYSCarbon45 hr
May 30, 3:13 AM MDTHigh Wind WarningCYSAlbany, Carbon, Converse, Laramie, Platte17 hr
May 30, 12:57 PM MDTRiver Flood WarningCYSCarbon46 days

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.